# SDR CALA0100625

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 45,418 hours, 45,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIRST CLASS OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  THE BATTERIES IN OVERHEAD BATTERY PACK WERE REPLACED IAW MM 33-50-00 AND OPERATION CHECKED GOOD.
